# SDR DALA2024082008305

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 10,219 hours, 4,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 8128 - DIV - TO DTW DUE TO DIRTY SOCK SMELL CLIMBING THRU FL250 REPORTED BY FLIGHT CREW AND FLIGHT ATTENDANT. DISSIPATED AFTER 4 MIN. CORRECTIVE ACTION: C/W ODI WORK SCOPE. REPLACED RECIRC FILTERS. (LP# 5782624)
